# SDR UPS97824133

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1723
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RIVET BROKEN AND FUSELAGE SKIN CRACKED FS 1723 LONG 13 AND 14 RT.  REMOVED RIVET, REPAIRED SKIN AND INSTALLED RIVET IAW SRM 51-1-21, 53-2-1, 51-1-20D.
